# SDR CA050329014

- Difficulty date: February 22, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D22
- Propeller: Hamstd 54H60117
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 34031103078
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, C, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE OPERATOR HAS FILED AN INCIDENT REPORT WITH THE FAA. WINDOWPANE FAILURE AT CRUISE ALTITUDE OF 21,000 FT, WHICH CAUSED FOD DAMAGE TO THE RT ENGINE.  THE WINDOW WAS LAST INSPECTED FEB 14 2005.  REASON: COMPLETE FAILURE OF THE VINYL LINER AT THE EDGE OF THE METAL INSERT.  INSPECTION OF THE WINDOWPANE REMAINS, INDICATES THE WINDOW WAS P/N 340-3110307-8. THE WINDOW HAS BEEN SUPERSEDED BY A10.
